Alert archive / Alabama / Tornado Warnings in 2009

Tornado Warning 18, NWS Birmingham, AL

February 18, 2009Bullock County, Macon County, Montgomery County, Alabama

NWS Birmingham, AL issued this tornado warning at Feb 18, 2009, 6:14 PM CST for Bullock County, Macon County, Montgomery County, Alabama. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 18, 2009, 6:14 PM CST (00:14 UTC)
Expired
Feb 18, 2009, 7:00 PM CST
In force
46 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Bullock County, AL, Macon County, AL, Montgomery County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 18, 12:42 PM CSTTornado WatchSPC7 hr
Feb 18, 2:32 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2009-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 357 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2009-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
357 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1137 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 190014
TORBMX
ALC011-087-101-190100-
/O.NEW.KBMX.TO.W.0018.090219T0014Z-090219T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
614 PM CST WED FEB 18 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTHERN BULLOCK COUNTY IN SOUTHEAST ALABAMA...
  THIS INCLUDES THE CITY OF UNION SPRINGS...
  SOUTHERN MACON COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 700 PM CST

* AT 611 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR PINEDALE...OR 7
  MILES SOUTHEAST OF MONTGOMERY...MOVING EAST AT 40 MPH.

* THE TORNADO WILL BE NEAR...
  PIKE ROAD BY 620 PM CST...
  8 MILES NORTH OF SHOPTON BY 635 PM CST...
  HARDAWAY BY 640 PM CST...
  FRANKLIN FIELD BY 645 PM CST...
  UNION SPRINGS BY 655 PM CST...
  9 MILES NORTH OF ABERFOIL BY 700 PM CST...

THIS INCLUDES INTERSTATE 85 EXIT NUMBERS 6 THROUGH 9.

THIS IS A DANGEROUS STORM.. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL AND DEADLY CLOUD TO
GROUND LIGHTNING. THIS STORM HAS A HISTORY OF PRODUCING BASEBALL 
SIZE HAIL AND STRUCTURAL DAMAGE. 

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST WEDNESDAY EVENING
FOR ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CST
WEDNESDAY EVENING FOR SOUTHEASTERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3230 8551 3203 8558 3217 8632 3237 8622
TIME...MOT...LOC 0013Z 280DEG 35KT 3227 8618

$$
2 follow-up statements
000 
WWUS54 KBMX 190026
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
626 PM CST WED FEB 18 2009

ALC011-087-101-190100-
/O.CON.KBMX.TO.W.0018.000000T0000Z-090219T0100Z/
BULLOCK AL-MONTGOMERY AL-MACON AL-
626 PM CST WED FEB 18 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR SOUTHERN
MACON...EAST CENTRAL MONTGOMERY AND NORTHERN BULLOCK COUNTIES...

AT 624 PM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO.  THIS TORNADO WAS LOCATED NEAR PIKE ROAD...OR ABOUT 15 MILES
NORTH OF MEADVILLE...MOVING EAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  MITCHELL AND 6 MILES SOUTH OF CROSS KEYS BY 640 PM CST...
  HARDAWAY BY 650 PM CST...
  FRANKLIN FIELD BY 655 PM CST...
  FORT DAVIS...SEDGEFIELD AND 6 MILES NORTH OF UNION SPRINGS BY 700
  PM CST...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
BASEBALL SIZE HAIL.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST WEDNESDAY EVENING
FOR ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CST
WEDNESDAY EVENING FOR SOUTHEASTERN ALABAMA.

LAT...LON 3226 8614 3236 8608 3230 8551 3203 8558
TIME...MOT...LOC 0026Z 277DEG 26KT 3226 8604

$$
000 
WWUS54 KBMX 190039 RRA
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
639 PM CST WED FEB 18 2009

ALC101-190049-
/O.CAN.KBMX.TO.W.0018.000000T0000Z-090219T0100Z/
MONTGOMERY AL-
639 PM CST WED FEB 18 2009

...THE TORNADO WARNING FOR EAST CENTRAL MONTGOMERY COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST WEDNESDAY EVENING
FOR ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CST
WEDNESDAY EVENING FOR SOUTHEASTERN ALABAMA.

LAT...LON 3224 8597 3233 8589 3230 8551 3203 8558
TIME...MOT...LOC 0039Z 274DEG 33KT 3226 8590

$$

ALC011-087-190100-
/O.CON.KBMX.TO.W.0018.000000T0000Z-090219T0100Z/
BULLOCK AL-MACON AL-
639 PM CST WED FEB 18 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR SOUTHERN
MACON AND NORTHERN BULLOCK COUNTIES...

AT 637 PM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO.  THIS TORNADO WAS LOCATED NEAR MITCHELL...OR ABOUT 12 MILES
SOUTH OF MILSTEAD...MOVING EAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  HARDAWAY BY 645 PM CST...
  6 MILES NORTH OF FRANKLIN FIELD BY 650 PM CST...
  FORT DAVIS AND 7 MILES NORTH OF UNION SPRINGS BY 655 PM CST...
  SEDGEFIELD BY 700 PM CST...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
BASEBALL SIZE HAIL.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST WEDNESDAY EVENING
FOR ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CST
WEDNESDAY EVENING FOR SOUTHEASTERN ALABAMA.

LAT...LON 3224 8597 3233 8589 3230 8551 3203 8558
TIME...MOT...LOC 0039Z 274DEG 33KT 3226 8590

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Feb 18, 5:21 PM CST, 53 minutes earlier.

Area forecast discussion, Feb 18, 5:21 PM CST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
521 PM CST WED FEB 18 2009

.UPDATE...FOR 00Z AVIATION.

&&

.DISCUSSION...
PRIMARY FOCUS REMAINS ON THE SEVERE WEATHER THREAT. AIRMASS ACROSS
ALL OF CENTRAL ALABAMA IS NOW PRIME FOR THUNDERSTORMS WITH LIS IN
THE -3 TO -5 RANGE AND 1500 TO 2500 JOULES OF CAPE. NEW MODERATE
RISK FROM THE SPC OUTLINES ALL OF CENTRAL ALABAMA. WATCHING A MID
LEVEL JET SINKING SOUTHWARD INTO CENTRAL ALABAMA. THIS FEATURE
WILL PROVIDE ANOTHER SHOT OF DYNAMIC SUPPORT AS THE LOW LEVEL JET
SHIFTS OFF TO THE NORTHWEST. NO SURPRISES ON THE 18Z SOUNDING. ONLY
MODERATELY STEEP MID/UPPER LEVEL LAPSE THIS AFTERNOON WITH LITTLE
DIRECTIONAL SHEAR BUT SUBSTANTIAL SPEED SHEAR. SHEAR SHOULD BECOME
EVEN MORE UNIDIRECTIONAL AS THE COLD FRONT APPROACHES THROUGH THE
AFTERNOON HOURS.

LONG SEMI- STRAIGHT HODOGRAPHS POINT TO A MINIMAL THREAT OF
TORNADOES...BUT THOSE THAT DEVELOP COULD BECOME STRONG...ESPECIALLY
IN ASSOCIATION WITH ANY SUPERCELLS THAT BECOME MORE ISOLATED.  THE
MORE LIKELY SEVERE WEATHER MODE WILL BE STRAIGHT LINE WIND DAMAGE.
STRAIGHT SUPERCELLS ALSO TEND TO ALLOW THE LEFT MOVING SPLITTERS
TO MAINTAIN THEMSELVES LONGER. LEFT SPLITTERS ARE NOTORIOUS FOR
LARGE HAIL...ALTHOUGH THE ATMOSPHERE IS NOT WHOLELY SUPPORTIVE OF
HAIL TODAY WE WILL HAVE TO KEEP AN EYE ON ANY LEFT MOVERS. CAPE
PROFILES ARE TALL AND SKINNY...GENERALLY NOT A PROFILE SUPPORTIVE
OF THE LARGEST HAIL...BUT STONES TO QUARTER SIZE CANNOT BE RULED
OUT. OF COURSE ANY TIME WE ARE DEALING WITH SUPRCELLS TORNADOES
HAVE TO REMAIN A CONCERN.

DRY AIR WORKING IN ALOFT WILL INITIALLY INCREASE THE THREAT FOR
DAMAGING WINDS AHEAD OF THE SURFACE FRONT. LATER IN THE AFTERNOON
A BROKEN SQUALL LINE JUST AHEAD OF THE COLD FRONT WILL MARK THE
END OF THE OUTBREAK...WITH GUSTY WIND POSING THE MAIN THREAT.

IN OTHER NEWS...HARD TO IGNORE THE LATEST 06 AND 12Z MODEL RUNS.
RELUCTANTLY DECIDED TO RE-INTRODUCE A QUICK ROUND OF SNOW SHOWERS
ACROSS THE NORTHERN HALF OF THE FORECAST AREA SATURDAY NIGHT.

&&

.AVIATION...00Z TAF DISCUSSION.

ISOLATED SEVERE THUNDERSTORMS ARE MOVING THROUGH CENTRAL ALABAMA
THIS EVENING. CHANCES OF IMPACTING ANY AIRPORT ARE SMALL BUT CAN
NOT BE RULED OUT. CHANCE OF STORMS WILL BEGIN TO DIMINISH FROM
NORTHWEST TO SOUTHEAST THROUGH THE EVENING WITH SOME THREAT
POSSIBLE NEAR TOI THROUGH 07Z.

OTHER THAN ISOLATED SEVERE STORMS...CONDITIONS SHOULD BE VFR. WINDS
WILL BE GUSTY THROUGH THE EARLY EVENING...UP TO 25 KTS FROM THE
SOUTHWEST. WINDS NOT QUITE AS STRONG AFTER MIDNIGHT BUT WILL
BECOME GUSTY FROM THE NORTHWEST AT 25 KTS AGAIN BY 15Z THURSDAY.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

12/88
Hazardous weather outlook, Feb 18, 7:15 AM CST, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
715 AM CST WED FEB 18 2009

ALZ011>015-017>050-191315-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
715 AM CST WED FEB 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY...FROM NOON UNTIL
10 PM AHEAD OF AN APPROACHING COLD FRONT. ISOLATED SUPERCELLS WITH
LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE EXPECTED TO DEVELOP
ACROSS MUCH CENTRAL ALABAMA...ROUGHLY ALONG AND SOUTH OF INTERSTATE
20...FROM NOON UNTIL 6 PM. AFTER 6 PM...THUNDERSTORMS WITH DAMAGING
WINDS AND HAIL ARE LIKELY IMMEDIATELY AHEAD OF THE COLD FRONT AS IT
CONTINUES TO PUSH SOUTHEAST.

BREEZY SOUTHWESTERLY WINDS ARE EXPECTED AS WELL OUT AHEAD OF THE
COLD FRONT. A LAKE WIND ADVISORY IS IN EFFECT UNTIL 6 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG NORTHERLY WINDS ARE EXPECTED ON THURSDAY BEHIND THE COLD
FRONT THAT WILL MOVE THROUGH TODAY. ADDITIONAL STRONG WINDS WILL BE
POSSIBLE AGAIN ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED
ON WEDNESDAY.

JD/02

In the hours before

Local storm report, Feb 18, 5:51 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
551 PM CST WED FEB 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     BELMONT                 32.56N 87.94W
02/18/2009                   SUMTER             AL   TRAINED SPOTTER

            TIN ROOF PEELED OFF BELMONT CHURCH AND POWER LINES DOWN
            AT CHURCH.

&&

KLAWS
Local storm report, Feb 18, 5:52 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
552 PM CST WED FEB 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             NORTHPORT               33.24N 87.59W
02/18/2009  E1.00 INCH       TUSCALOOSA         AL   LAW ENFORCEMENT

&&

KLAWS
Local storm report, Feb 18, 5:53 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
553 PM CST WED FEB 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HAIL             LINDEN                  32.31N 87.80W
02/18/2009  E0.88 INCH       MARENGO            AL   LAW ENFORCEMENT

&&

KLAWS
Local storm report, Feb 18, 6:00 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
600 PM CST WED FEB 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TSTM WND DMG     LANEVILLE               32.52N 87.60W
02/18/2009                   HALE               AL   EMERGENCY MNGR

            TREES DOWN AND A BARN DAMAGED NEAR COUNTY ROAD 12 AND
            COUNTY ROAD 25.

&&

KLAWS
Local storm report, Feb 18, 6:02 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
602 PM CST WED FEB 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             TUSCALOOSA              33.24N 87.54W
02/18/2009  E0.75 INCH       TUSCALOOSA         AL   NWS EMPLOYEE

            COVERING THE GROUND NEAR TAYLORVILLE COMMUNITY.

&&

KLAWS
Local storm report, Feb 18, 6:07 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
607 PM CST WED FEB 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             MONTGOMERY              32.35N 86.28W
02/18/2009  E0.50 INCH       MONTGOMERY         AL   TRAINED SPOTTER

            DOWNTOWN MONTGOMERY NEAR I-85 AND I-65.

&&

KLAWS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 6:03 PM CSTSevere Thunderstorm WarningBMXGreene, Pickens, Tuscaloosa28 min
Feb 18, 6:05 PM CSTSevere Thunderstorm WarningBMXCleburne25 min
Feb 18, 6:12 PM CSTTornado WarningBMXClay, Randolph33 min
Feb 18, 6:13 PM CSTSevere Thunderstorm WarningBMXJefferson, Shelby, Tuscaloosa47 min
Feb 18, 6:24 PM CSTSevere Thunderstorm WarningBMXSumter36 min
Feb 18, 6:29 PM CSTSevere Thunderstorm WarningBMXBibb, Chilton, Jefferson, Shelby, Talladega, Tuscaloosa46 min
Feb 18, 6:30 PM CSTSevere Thunderstorm WarningBMXCleburne15 min
Feb 18, 6:38 PM CSTTornado Warning EmergencyBMXClay, Randolph37 min
Feb 18, 6:41 PM CSTTornado WarningBMXRandolph19 min
Feb 18, 6:45 PM CSTSevere Thunderstorm WarningBMXBibb, Chilton, Shelby, Tuscaloosa45 min
Feb 18, 6:54 PM CSTSevere Thunderstorm WarningBMXClay, Shelby, Talladega51 min
Feb 18, 7:14 PM CSTTornado WarningBMXRandolph31 min
Feb 18, 7:31 PM CSTSevere Thunderstorm WarningBMXBibb, Greene, Hale, Tuscaloosa44 min
Feb 18, 7:33 PM CSTSevere Thunderstorm WarningBMXBibb, Chilton, Clay, Coosa, Shelby, Talladega42 min
Feb 18, 7:49 PM CSTSevere Thunderstorm WarningBMXChambers, Clay, Cleburne, Randolph, Talladega, Tallapoosa41 min
Feb 18, 8:10 PM CSTSevere Thunderstorm WarningBMXChambers, Coosa, Lee, Tallapoosa65 min
Feb 18, 8:43 PM CSTSevere Thunderstorm WarningBMXDallas, Greene, Hale, Marengo, Perry, Sumter47 min
Feb 18, 9:44 PM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Elmore, Tallapoosa31 min
Feb 18, 10:17 PM CSTTornado WarningBMXAutauga, Elmore, Lowndes, Montgomery43 min
Feb 18, 10:53 PM CSTSevere Thunderstorm WarningBMXBullock, Elmore, Macon, Montgomery37 min
Feb 19, 4:10 AM CSTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more12 hr
Feb 19, 2:54 PM CSTRed Flag WarningBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more27 hr

Nearby

Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.